# SDR AALA960397

- Difficulty date: March 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N218AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49168
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1322
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - LOWER J-ANGLE CORRODED.  REMOVED AFFECTED AREA OF J-ANGLE.  INSTALLED NEW SECTION OF FRAME AND DOUBLERS PER SRM 53-03, FIGURE 2A, SHEET 1, PAGE 4A AND ESO 80559, DATED 3-13-96.  TST:  39,427.  CYCLES:  22,544.  (X)
